# SDR SWAA2015030237018

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: WO154004020
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER EXIT LIGHT DISCONNECTED.  DISCONNECTED WIRE IAW MM.
